# SDR WX0A2021112273877

- Difficulty date: November 20, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N298NV
- Make and model: Airbus A320-214
- Aircraft serial: 2800
- Aircraft time: 45,469 hours, 14,366 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 811235
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EPSU BATTERIES FAIL CAPACITY TEST (10WL, 11WL, 12WL, 13WL) / REMOVED AND REPLACED EPSU BATTERIES REF. AMM 33-51-38 PB 401 OP TEST GOOD FOR 10WL, 11WL, 12WL"
